# SDR DALA2024051505226

- Difficulty date: March 16, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N411DX
- Make and model: Airbus A330-941
- Aircraft serial: 1991
- Aircraft time: 13,361 hours, 1,581 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Rt Nr 1 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3411 RT WING #1 SLAT HAS IMPACT DAMAGE. CORRECTIVE ACTION: REMOVED DAMAGED AREA OF RT WING #1 SLAT AND SMOOTHED EDGES OF THE CUTOUT AREA PER A330 SRM-NEO 57-40-00-300-041 FIG 001. OK TO CONTINUE. (0247896)
